Hameed Rehman. Profile;

Departments / Programs
  • English AD
  • English IN
  • English PI
  • GFP IT
  • MATH Basic
  • MATH Pure

Hameed Rehman.
Mathematics Instructor
Centre for Language and Foundation Studies

Name: Hameed Rehman.
Job Title: Mathematics Instructor
College: Centre for Language and Foundation Studies
Email: h.rehman@asu.edu.om
Phone: Ext. 1256

Journal paper

H. Rehman, M. Darus, and J. Salah, Generalizing Certain Analytic functions correlative to the n-th Coefficient of Certain Class of Bi-univalent functions, Journal of Mathematics, vol. 2021, pp. 1-14, Article ID:6621315.

DOI/URL: https://doi.org/10.1155/2021/6621315

H. Rehman, M. Darus, and J. Salah,  Normalization of the generalized K- Mittag-Leffler function and ratio to its sequence of partial sums, in BSG Proceedings, 2018, vol. 25, pp. 78–94.

DOI/URL: http://www.mathem.pub.ro/proc/bsgp-25/K25-re-ZE61.pdf

H. U. Rehman, M. Darus, and J. Salah, Graphing Examples of Starlike and Convex Functions of order β, Appl. Math, vol. 12, no. 3, pp. 509–515, 2018.

DOI/URL: http://www.naturalspublishing.com/files/published/h4yo413nri3p32.pdf

H. U. Rehman, M. Darus, and J. Salah, A note on Caputo’s derivative operator interpretation in economy, Journal of Applied Mathematics, vol. 2018, pp. 1-7Article ID 1260240.

DOI/URL: https://downloads.hindawi.com/journals/jam/2018/1260240.pdf

H. Rehman, M. Darus, and J. Salah, Coefficient properties involving the generalized k-Mittag–Leffler functions, Transylv. J. Math. Mech, vol. 9, pp. 155–164, 2017.

DOI/URL: http://tjmm.edyropress.ro/journal/17090206.pdf

Conference paper

R. Hameed and D. Maslina, The Second Order Hankel Determinant for certain starlike Bi-univalent functions. Presentation Code: Math3, P. 23, Bangi 43600, Selangor Darul Ihsan, Malaysia: Universiti Kebangsaan Malaysia, April 2019.

DOI/URL: http://www.ukm.my/siswazahfst/wp-content/uploads/2019/04/Jadual-Kolokium19-FST.pdf